# SDR JR2R20240515208

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: General aviation
- Aircraft: N87340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 16,761 hours, 9,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17017119903401
- Condition: Cracked
- Location: Frm 52
- Part time: 16,761 hours, 9,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY ATTACH FRAME 52 CRACKED
